Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Sobolev-type error estimates for interpolation by radial basis functions

Title data

Wendland, Holger:
Sobolev-type error estimates for interpolation by radial basis functions.
In: Le Méhauté, Alan ; Rabut, Christophe ; Schumaker, Larry L. (ed.): Surface Fitting and Multiresolution Methods : Papers from the Third International Conference on Curves and Surfaces. Volume 2. - Nashville, USA : Vanderbilt Univ. Press , 1997 . - pp. 337-344
ISBN 0-8265-1294-1

Further data

Item Type: Article in a book
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Result of work at the UBT: No
DDC Subjects: 500 Science > 500 Natural sciences
500 Science > 510 Mathematics
Date Deposited: 02 Jun 2020 10:08
Last Modified: 02 Jun 2020 10:08
URI: https://eref.uni-bayreuth.de/id/eprint/55362